# SDR P5CA9800471

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR CUT OUT WEB FOR OLEO STRUT CLOSURE SKIN CRACKED ON I/B SIDE.  REPAIRED PER SRM 51-40-02.
